# SDR FDKA200611309

- Difficulty date: November 2, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,602 hours, 11,060 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY204103A
- Part serial: 954
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 11,709 hours, 10,982 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 5964 HSV-ATL (0523 PHX LCL).  ABORTED TAKEOFF AND RETURNED TO GATE DUE TO AN E1 REVERSER DISAGREE MESSAGE.  MX REMOVED AND REPLACED NR 1 ICU.
